Minimal matrix representations of decomposable Lie algebras of dimension less than or equal to five

DSpace/Manakin Repository

español português english

Minimal matrix representations of decomposable Lie algebras of dimension less than or equal to five

Show simple item record

dc.contributor.author Ghanam, Ryad
dc.contributor.author Lamichhane, Manoj
dc.contributor.author Thompson, Gerard
dc.date.accessioned 2019-02-04T12:19:34Z
dc.date.available 2019-02-04T12:19:34Z
dc.date.issued 2018
dc.identifier.issn 2605-5686
dc.identifier.uri http://hdl.handle.net/10662/8628
dc.description.abstract We obtain minimal dimension matrix representations for each decomposable five-dimensional Lie algebra over ℝ and justify in each case that they are minimal. es_ES
dc.description.sponsorship Qatar Foundation and Virginia Commonwealth University es_ES
dc.format.extent 10 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Attribution-NonCommercial 4.0 International *
dc.rights.uri http://creativecommons.org/licenses/by-nc/4.0/ *
dc.subject Álgebra de Lie es_ES
dc.subject Grupo de Lie es_ES
dc.subject Representación mínima es_ES
dc.subject Lie algebra es_ES
dc.subject Lie group es_ES
dc.subject Minimal representation es_ES
dc.title Minimal matrix representations of decomposable Lie algebras of dimension less than or equal to five es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
europeana.type TEXT en_US
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1201.09 Álgebra de Lie es_ES
dc.subject.unesco 1204.04 Geometría Diferencial es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
dc.identifier.bibliographicCitation Ghanam, R., Lamichhane, M., Thompson, G. (2018) Minimal matrix representations of decomposable Lie algebras of dimension less than or equal to five. Extracta Mathematicae 33 (2), 219-227. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.contributor.affiliation Virginia Commonwealth University. Qatar en_US
dc.contributor.affiliation University of Wisonsin at Waukesha. USA en_US
dc.contributor.affiliation University of Toledo. USA en_US
dc.relation.publisherversion https://doi.org/10.17398/2605-5686.33.2.219 es_ES
dc.identifier.doi 10.17398/2605-5686.33.2.219
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 2 es_ES
dc.identifier.publicationfirstpage 219 es_ES
dc.identifier.publicationlastpage 227 es_ES
dc.identifier.publicationvolume 33 es_ES


Files in this item

Files Size Format View
2605-5686_33_2_219.pdf 81.86Kb PDF Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial 4.0 International

Search DSpace


Browse

My Account

Statistics

Help

Redes sociales